MathSciNet Relay Station
MathSciNet bibliographic data
MR2234377 14H40 (37K20)
Bukhshtaber, V. M.; Leĭkin, D. V. Addition laws on Jacobians of plane algebraic curves. (Russian) Tr. Mat. Inst. Steklova 251 (2005), Nelinein. Din., 54--126; translation in Proc. Steklov Inst. Math. 2005, no. 4 (251), 49–120 ISBN: 5-02-034075-8
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement